Alert archive / Michigan / Beach Hazards Statements in 2018
Beach Hazards Statement 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jun 30, 2018, 9:51 PM EDT for Mason County, Muskegon County, Oceana County, Michigan. It took effect at Jul 1, 2018, 12:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2018, 9:51 PM EDT (01:51 UTC)
- In effect from
- Jul 1, 2018, 12:00 PM EDT
- Expired
- Jul 2, 2018, 2:53 AM EDT
- In force
- 15 hr
- Issued by
- NWS Grand Rapids, MI
Counties Mason County, MI, Muskegon County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 102 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414 WHUS43 KGRR 010151 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 951 PM EDT Sat Jun 30 2018 MIZ037-043-050-011000- /O.NEW.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/ Mason-Oceana-Muskegon- 951 PM EDT Sat Jun 30 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Grand Rapids has issued a Beach Hazards Statement...which is in effect from Sunday afternoon through Monday morning. * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM Muskegon to Manistee. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Pere Marquette Park in Muskegon. * OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on Sunday generating building waves to the north of Grand Haven. Afternoon wave heights will likely end up close to 4 feet for many locations in this region resulting in hazardous swim conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
5 follow-up statements
874 WHUS43 KGRR 010804 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 404 AM EDT Sun Jul 1 2018 MIZ037-043-050-011615- /O.CON.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/ Mason-Oceana-Muskegon- 404 AM EDT Sun Jul 1 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH MONDAY MORNING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM Muskegon to Manistee. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Pere Marquette Park in Muskegon. * OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on Sunday generating building waves to the north of Grand Haven. Afternoon wave heights will likely end up close to 4 feet for many locations in this region resulting in hazardous swim conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
304 WHUS43 KGRR 011402 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 1002 AM EDT Sun Jul 1 2018 MIZ037-043-050-012215- /O.CON.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/ Mason-Oceana-Muskegon- 1002 AM EDT Sun Jul 1 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM Muskegon to Manistee. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Pere Marquette Park in Muskegon. * OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on Sunday generating building waves to the north of Grand Haven. Afternoon wave heights will likely end up close to 4 feet for many locations in this region resulting in hazardous swim conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
519 WHUS43 KGRR 011940 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 340 PM EDT Sun Jul 1 2018 MIZ037-043-050-020345- /O.CON.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/ Mason-Oceana-Muskegon- 340 PM EDT Sun Jul 1 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM Muskegon to Manistee. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Pere Marquette Park in Muskegon. * OVERVIEW/POTENTIAL IMPACTS...A gusty south wind will continue tonight with waves from 3 to 5 feet also expected....producing hazardous swim conditions. Winds will become westerly overnight and decrease. Wave heights will also diminish after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
754 WHUS43 KGRR 020200 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 1000 PM EDT Sun Jul 1 2018 MIZ037-043-050-021000- /O.CON.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/ Mason-Oceana-Muskegon- 1000 PM EDT Sun Jul 1 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED. * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM Muskegon to Manistee. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... Pere Marquette Park in Muskegon. * OVERVIEW/POTENTIAL IMPACTS...A south wind will continue tonight with waves from 3 to 5 feet also expected....producing hazardous swim conditions. Winds will become westerly overnight and decrease. Wave heights will also diminish after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... High Wave Action makes swimming difficult and can tire even a strong swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural Currents can sweep you out into deeper water along the pier structure. A longshore current is a lake current that moves parallel to shore. Longshore currents can be strong enough to Prevent swimmers from being able to keep their feet on the bottom... making it difficult to return to shore. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. && $$ WEATHER.GOV/GRR
017 WHUS43 KGRR 020653 CFWGRR LAKESHORE HAZARD MESSAGE National Weather Service GRAND RAPIDS MI 253 AM EDT Mon Jul 2 2018 MIZ037-043-050-020800- /O.CAN.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/ Mason-Oceana-Muskegon- 253 AM EDT Mon Jul 2 2018 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Grand Rapids has cancelled the Beach Hazards Statement. Winds and waves have decreased significantly, reducing the beach hazards threat. Therefore the Beach Hazards Statement has been cancelled early. $$ WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 30, 7:16 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 7:16 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
716 PM EDT Sat Jun 30 2018
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 310 PM EDT Sat Jun 30 2018
Little relief from the heat is expected tonight as temperatures
fall into the middle and upper 70s by early Sunday morning. There
is a small chance for showers and thunderstorms tonight north and
west of a Muskegon to Big Rapids line...but most locations will
remain dry. Hot and humid weather will continue Sunday although
temperatures and heat index values will be slightly cooler. A cold
front will bring a chance of showers and thunderstorms to the
region Sunday night along with slightly cooler temperatures in the
80s Monday. Warmer temperatures and higher humidity levels will
return for the rest of the holiday week...with a chance of showers
and thunderstorms from Wednesday through Friday.
&&
.SHORT TERM...(This evening through Monday night)
Issued at 310 PM EDT Sat Jun 30 2018
Hot and humid weather continued across West Michigan this afternoon...
with temperatures ranging from the upper 80s along the lakeshore...
to the lower and middle 90s elsewhere. Dewpoint values are in the
middle 70s at most reporting stations...producing heat index values
from 98 to 107 as of 3 pm. Satellite indicates cumulus development
across most of Lower Michigan...with high clouds from convection
to our north spreading overhead.
First forecast concern: Precipitation chances tonight. Several of the
short term models show a band of showers and thunderstorms moving across
Lake Michigan this evening before the precipitation dissipates over
far West Michigan. These thunderstorms were developing over Iowa and
Nebraska this afternoon...so will continue the chance pops tonight
for locations north of Muskegon. Severe weather is not expected as
convection will be weakening as it approaches. Little relief from the
hot and humid conditions tonight...with lows in the middle 70s.
A lull in precipitation is then expected for a good portion of
Sunday. Increased cloud cover from remnants of the overnight
convection and approaching storm system will keep temperatures a
few degrees cooler tomorrow afternoon. Dewpoints will remain in the
mid 70s for most locations tomorrow...so the excessive heat warning
will continue until Sunday evening due to the cumulative effects
of the heat.
Second forecast concern: Severe potential Sunday night. Upper level
system over MN at 18Z Sunday will move over Lake Superior by 00Z
Monday. Southern part of system will approach Lake Michigan by
00Z...but best forcing will remain to our north. Abundant low
level moisture will remain in place and plenty of instability will
remain after peak heating...so shower and thunderstorm
development looks likely Sunday night. While best CAPE values
(2000 to 3000 j/kg) will occur during peak heating...enough
instability and shear (25 to 35 kts of 0-6km shear) will be present
to have elevated chance of strong to severe storms. Window of
opportunity will be relatively small as best forcing remains to
our north and deepest moisture and instability are to our south in
IN/IL. Best chances for strong to severe convection in West
Michigan will be over the western portions of our forecast area
(mid lake to US131) late Sunday afternoon with severe chances
diminishing as you head east by midnight. This will be due to
nocturnal stabilization and an overall decrease in shear intensity
as the complex moves into the ridge.
High pressure builds into the region Monday...bringing slightly cooler
and drier air. Highs Monday will remain in the 80s with lows
Monday night in the 60s.
.LONG TERM...(Tuesday through Saturday)
Issued at 310 PM EDT Sat Jun 30 2018
The central Great Lakes will be on the northern edge of a large
subtropical ridge during much of the period. Despite this, there
will be the possibility of showers and storms as warm and humid air
is in place. A warm front pushing through Tuesday night may touch
off a few showers or storms into the 4th of July but precip chances
will peak Thursday night into Friday as a cold front sags south and
finally ushers in cooler and drier weather for the weekend.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 711 PM EDT Sat Jun 30 2018
The storms in Wisconsin are forecasted to track toward the TAF
sites tonight...weakening as they do track across Lake MI. Will
feature a few hours of VCSH for KMKG...otherwise dry with VFR for
tonight for the TAF sites. If this convection holds together...we
may need to increase the impacts and expand the mention of
showers/storms.
A local mid afternoon shower or storm is possible on Sunday...but
a more widespread line of showers/storms is expected to move in
for late Sunday Aftn into the evening from the west. KMKG
features VCTS starting at 23z.
&&
.MARINE...
Issued at 310 PM EDT Sat Jun 30 2018
A persistent south wind will continue to produce conditions
approaching Small Craft Advisory criteria through this evening and
again on Sunday. Given the borderline conditions expected...will
not issue a SCA at this time...but one may be needed for Sunday if
model output continues to suggest nearly 4 foot waves along the
points.
&&
.HYDROLOGY...
Issued at 310 PM EDT Sat Jun 30 2018
River levels are a little above normal and steady or slowly falling.
Mostly dry weather is expected through Sunday morning. Sunday
afternoon through Monday morning, showers and thunderstorms will
move across the area. Areal rainfall should be around a half inch,
with locally heavy downpours which may quickly produce an inch or
more of rain. This may lead to isolated ponding of water in low-
lying areas or on roads, and fast rises on some of the smaller
creeks and streams.
There will remain a small chance for a shower or thunderstorm Monday
through Wednesday in a warm and unstable airmass. Flooding is not
expected.
&&
.CLIMATE...
Issued at 310 PM EDT Sat Jun 30 2018
JUNE 30 (SATURDAY)
Record High Temperatures
Grand Rapids: 99 (1931)
Lansing: 98 (1913)
Muskegon: 92 (1964)
Kalamazoo: 98 (1934)
Record Warmest Low Temperatures
Grand Rapids: 76 (1931)
Lansing: 73 (1931)
Muskegon: 78 (1913)
Kalamazoo: 76 (1901)
JULY 1 (SUNDAY)
Record High Temperatures
Grand Rapids: 101 (1931)
Lansing: 97 (1910)
Muskegon: 93 (1966)
Kalamazoo: 101 (1931)
Record Warmest Low Temperatures
Grand Rapids: 78 (1931)
Lansing: 74 (1931)
Muskegon: 74 (2002)
Kalamazoo: 77 (1931)
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Excessive Heat Warning until 8 PM EDT Sunday for MIZ037>040-
043>046-050>052-056>059-064>067-071>074.
LM...None.
&&
SYNOPSIS...MWS
SHORT TERM...MWS
LONG TERM...Ostuno
AVIATION...MJS
HYDROLOGY...63
CLIMATE...HLO
MARINE...MWSHazardous weather outlook, Jun 30, 3:48 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 348 PM EDT Sat Jun 30 2018 MIZ037>040-043>046-050>052-056>059-064>067-071>074-012000- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 348 PM EDT Sat Jun 30 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight Hot and humid conditions will continue this afternoon and tonight. Heat index values of 105 to 110 will increase the chances of heat stress, especially for those who do not have access to air conditioning. Little relief from the heat will occur tonight... with humid conditions and low temperatures in the middle and upper 70s. Showers and isolated thunderstorms may affect locations north of Muskegon this evening. Severe weather is not expected...but lightning and gusty winds will accompany any thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hot and humid conditions will continue Sunday with heat index values around 100 during the afternoon hours. Heat stress will become more likely given that this is the third consecutive day of excessive heat. Showers and thunderstorms will move into West Michigan late Sunday afternoon...with strong to severe storms possible. Damaging winds...small hail and heavy rainfall will be possible with the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-012000- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 348 PM EDT Sat Jun 30 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight A breezy southerly wind could cause swimming conditions to become hazardous...especially for inexperienced swimmers. Showers and isolated thunderstorms will be possible this evening north of Muskegon. While severe storms are not expected tonight...lightning and brief gusty winds may accompany the thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A southerly wind will continue Sunday...increasing the potential for hazardous swimming conditions. Showers and thunderstorms will affect Lake Michigan late Sunday afternoon through Sunday night. Lightning...gusty winds and small hail will be possible with the thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 30, 5:55 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM EXCESSIVE HEAT GERALD R FORD INTL 42.89N 85.54W
06/30/2018 M107 F KENT MI ASOS
HEAT INDEX. TEMPERATURE WAS 94 AND DEW POINT
WAS 76. ASOS STATION GRR, GERALD R FORD
INTL.
0517 PM EXCESSIVE HEAT GRATIOT COMMUNITY AIRPO 43.32N 84.68W
06/30/2018 M105 F GRATIOT MI AWOS
HEAT INDEX. TEMPERATURE WAS 91 AND DEW POINT
WAS 77. AWOS STATION AMN, GRATIOT COMMUNITY
AIRPORT.
0515 PM EXCESSIVE HEAT MT PLEASANT MUNI ARPT 43.62N 84.74W
06/30/2018 M105 F ISABELLA MI AWOS
HEAT INDEX. TEMPERATURE WAS 93 AND DEW POINT
WAS 75. AWOS STATION MOP, MT PLEASANT MUNI
ARPT.
0259 PM EXCESSIVE HEAT FREMONT MUNICIPAL ARPT 43.44N 85.99W
06/30/2018 M105 F NEWAYGO MI AWOS
HEAT INDEX. TEMPERATURE WAS 92 AND DEW POINT
WAS 76. AWOS STATION FFX, FREMONT MUNICIPAL
ARPT.
0153 PM EXCESSIVE HEAT CAPITAL CITY AIRPORT 42.78N 84.59W
06/30/2018 M105 F CLINTON MI ASOS
HEAT INDEX. TEMPERATURE WAS 92 AND DEW POINT
WAS 76. ASOS STATION LAN, CAPITAL CITY
AIRPORT.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:51 PM EDT | Small Craft Advisory | GRR | 29 hr | |
| Jul 1, 5:39 PM EDT | Special Marine Warning | GRR | 81 min | |
| Jul 1, 6:10 PM EDT | Special Marine Warning | GRR | 80 min | |
| Jul 1, 6:49 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 56 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | GRR | Muskegon | 38 min |
| Jul 1, 7:13 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 47 min |
| Jul 1, 7:29 PM EDT | Special Marine Warning | GRR | 61 min | |
| Jul 1, 7:33 PM EDT | Special Weather Statement | GRR | Lake, Newaygo | 57 min |
| Jul 1, 7:46 PM EDT | Special Weather Statement | GRR | Kent | 59 min |
| Jul 1, 7:47 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Newaygo | 43 min |
| Jul 1, 7:51 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kent, Ottawa | 39 min |
| Jul 1, 7:53 PM EDT | Special Weather Statement | GRR | Newaygo | 52 min |
Nearby
Beach Hazards Statements in Michigan, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.